ClinVar Miner

Submissions for variant NM_004260.3(RECQL4):c.2098C>T (p.Leu700Phe)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000795772 SCV000935245 uncertain significance Baller-Gerold syndrome 2018-10-16 criteria provided, single submitter clinical testing This sequence change replaces leucine with phenylalanine at codon 700 of the RECQL4 protein (p.Leu700Phe). The leucine residue is highly conserved and there is a small physicochemical difference between leucine and phenylalanine. This variant is not present in population databases (ExAC no frequency). This variant has been observed on the opposite chromosome (in trans) from a pathogenic variant in RECQL4 in an unaffected individual (Invitae). Considering that biallelic pathogenic variants are expected to be found in an individual affected with Rothmund-Thomson syndrome, RAPADILINO syndrome, or Baller-Gerold syndrome, this evidence indicates that this variant is not a primary cause of disease. Algorithms developed to predict the effect of missense changes on protein structure and function are either unavailable or do not agree on the potential impact of this missense change (SIFT: "Deleterious"; PolyPhen-2: "Not Available"; Align-GVGD: "Class C15"). In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.